# SDR DXTA2025020302183

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0318
- Aircraft time: 2,850 hours, 1,873 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Decompression
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RAPID DECOMPRESSION OCCURRED AT 35,000 FEET CABIN ROSE TO 12,000 +\~ FEET MASKS WERE DONNED CHECKLIST  RUN EMERGENCY DESCENT EXECUTED WITH  PASSENGER MASKS DEPLOYED  EMERGENCY DESCENT EXECUTED PAX MASKS DEPLOYED AND RETURNED SAFELY TO LAS VEGAS.
